# SDR TIM2001F00008

- Difficulty date: September 6, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 1143800285
- Part serial: 545
- Condition: Shorted
- Location: Air Distribution
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FILLED WITH SMOKE, CREW MADE AN EMERGENCY LANDING.  CHECK OF AIRCRAFT SYSTEMS FOUND THE FORWARD EVAPORATOR MOTOR SHORTED.  AIRCRAFT WAS FURTHER INSPECTED FOR DAMAGE, NONE FOUND.
